On Stability of Linear Delay Differential Equations under Perron's Condition
J. Diblík and
A. Zafer
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/134072.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/134072.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:134072
DOI: 10.1155/2011/134072
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().